# SDR ASAA2023102345817

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 30,138 hours, 9,460 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 FIRE HANDLE DOES NOT ILLUMINATE ON OVHT/FIRE TEST ON LOOP B. GROUNDED - YES. ON DEFERRAL.
